Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

Volume 2014, Issue 697 (Dec 2014)

Frontmatter

Page i

Published Online: 12/01/2014

Mordell–Weil groups of elliptic threefolds and the Alexander module of plane curves

Cogolludo-Agustín, Jose-Ignacio / Libgober, Anatoly

Page 15

Published Online: 01/15/2013

Reflexive differential forms on singular spaces. Geometry and cohomology

Greb, Daniel / Kebekus, Stefan / Peternell, Thomas

Page 57

Published Online: 01/09/2013

Special cycles on unitary Shimura varieties II: Global theory

Kudla, Stephen / Rapoport, Michael

Page 91

Published Online: 03/15/2013

Batalin–Vilkovisky structures on Ext and Tor

Kowalzig, Niels / Krähmer, Ulrich

Page 159

Published Online: 12/12/2012

Tangent cones and regularity of real hypersurfaces

Ghomi, Mohammad / Howard, Ralph

Page 221

Published Online: 11/13/2013

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.